# SDR DALA2019112076777

- Difficulty date: November 16, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 377
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1363263) HARD LANDING DAMAGE FRAME AND SHEAR TIE STA 377 STR 23L. CORRECTIVE ACTION: REMOVED, FABRICATED AND INSTALLED NEW FRAME SECTION AT STA 377 L/H IAW DRW# 141N1220 REV - AND SHEAR TIE AT STA 377 STR 23L IAW DRW# 141N1220 REV - . PARTS HEAT TREATED IAW AMS 2770.
